MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TCM1510X3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Emotional Changes (1831); Pain (1994); Scar Tissue (2060); Scarring (2061); Distress (2329); Discomfort (2330); Injury (2348); Disability (2371); Abdominal Distention (2601); Unspecified Gastrointestinal Problem (4491); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a right direct and right femoral hernia.It was reported that after implant, the patient experienced abdominal pain, bulging, bowel issues, keloid scarring, pain, suffering, disability, impairment, loss of enjoyment of life, loss of care, loss of comfort, and distress.Post-operative patient treatment included revision surgery, excision of keloid scar, and trigger point kenalog injection.
 
Additional Manufacturer Narrative
(model #, catalog #, expiration date, lot #, udi #), d8, e1 (facility name, street, city, region, postal code), g4 (510k #), h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a right direct and right femoral hernia.It was reported that after implant, the patient experienced abdominal pain, bulging, bowel issues, keloid scarring, pain, suffering, disability, impairment, loss of enjoyment of life, and distress.Post-operative patient treatment included revision surgery, hernia revision, excision of keloid scar, trigger point kenalog injection, open herniorrhaphy, removal of mesh and inguinal floor reconstruction.
 
Additional Manufacturer Narrative
Correction: b2 (added disability).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key10774875
Report Number9615742-2020-02457
Device Sequence Number19117320
Product Code FTL
UDI-Device Identifier10884521178861
UDI-Public(01)10884521178861(17)191130(10)SOK0820X
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberTCM1510X3
Device Catalogue NumberTCM1510X3
Device Lot NumberSOK0820X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer10/22/2025
10/29/2025
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date10/22/2025
10/29/2025
Date Device Manufactured12/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale
Patient Weight72 KG